Volume 24 Number 1
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 24, 1 issue

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
Other MSP Journals
Author Index – C
Calegari, Danny
Distortion in transformation groups
Faces of the scl norm ball
R—covered foliations of hyperbolic 3-manifolds
Random rigidity in the free group
Surface subgroups from homology
The Geometry of R—covered foliations
Universal circles for quasigeodesic flows
Calegari, Francesco
Automorphic forms and rational homology 3—spheres
The stable homology of congruence subgroups
Calsamiglia, Gabriel
Branched projective structures with quasi-Fuchsian holonomy
Canary, Richard
Amalgam Anosov representations
Convergence properties of end invariants
Local topology in deformation spaces of hyperbolic 3-manifolds
Cannon, James
Group invariant Peano curves
Cantarella, Jason
Criticality for the Gehring link problem
Cantero, Federico
Homological stability for spaces of embedded surfaces
Cao, Xiaodong
The Weyl tensor of gradient Ricci solitons
Cappell, Sylvain
Characteristic classes of Hilbert schemes of points via symmetric products
Caprace, Pierre-Emmanuel
Indicability, residual finiteness, and simple subquotients of groups acting on trees
Twist-rigid Coxeter groups
Carchedi, David
Kato-Nakayama spaces, infinite root stacks, and the profinite homotopy type of log schemes
Carlotto, Alessandro
Slowly converging Yamabe flows
Carqueville, Nils
Orbifolds of n-dimensional defect TQFTs
Carvalho, Leonardo
Tightness and efficiency of irreducible automorphisms of handlebodies
Casagrande, Cinzia
On the Fano variety of linear spaces contained in two odd-dimensional quadrics
Casals-Ruiz, Montserrat
Limit groups over partially commutative groups and group actions on real cubings
Cashen, Christopher
Line Patterns in Free Groups
Castaño-Bernard, Ricardo
Conifold transitions via affine geometry and mirror symmetry
Castro-Infantes, Ildefonso
Complete minimal surfaces densely lying in arbitrary domains of $\mathbb{R}^n$
Catanese, Fabrizio
Moduli spaces and braid monodromy types of bidouble covers of the quadric
Catino, Giovanni
Classification of expanding and steady Ricci solitons with integral curvature decay
Cavalletti, Fabio
Sharp geometric and functional inequalities in metric measure spaces with lower Ricci curvature bounds
Cebanu, Radu
Knot commensurability and the Berge conjecture
Cerocchi, Filippo
Local topological rigidity of non-geometric 3-manifolds
Cha, Jae
Covering link calculus and iterated Bing doubles
Covering link calculus and the bipolar filtration of topologically slice links
Chachólski, Wojciech
Cellular properties of nilpotent spaces
Chadwick, Steven
Chaika, Jonathan
The Hausdorff dimension of non-uniquely ergodic directions in $H(2)$ is almost everywhere $1/2$
Chang, Huai-liang
Poincar\'e invariants are Seiberg-Witten invariants
Chang, Stanley
On invariants of Hirzebruch and Cheeger—Gromov
Charette, Virginie
Affine deformations of a three-holed sphere
Charney, Ruth
Automorphisms of 2—dimensional right-angled Artin groups
Metric characterizations of spherical and Euclidean buildings
Outer space for untwisted automorphisms of right-angled Artin groups
Cheltsov, Ivan
On exceptional quotient singularities
Chen, Dawei
Non-varying sums of Lyapunov exponents of Abelian differentials in low genus
Chen, Jiaming
The stable cohomology of the Satake compactification of Acal_g
Chen, Lei
On the non-realizability of braid groups by homeomorphisms
Chen, Weimin
Orbifold adjunction formula and symplectic cobordisms between lens spaces
Symplectic Lefschetz fibrations on S1×M3
Chen, Xiuxiong
Kähler-Ricci flow, Kähler-Einstein metric, and K-stability
Cheong, Wan Keng
Orbifold Gromov-Witten theory of the symmetric product of Ar
Cheptea, Dorin
A functorial LMO invariant for Lagrangian cobordisms
Chernov, Vladimir
Non-negative Legendrian isotopy in ST*M
Toward a general theory of linking invariants
Ching, Michael
Bar constructions for topological operads and the Goodwillie derivatives of the identity
Cross-effects and the classification of Taylor towers
Cho, Sangbum
The tree of knot tunnels
Chodosh, Otis
Slowly converging Yamabe flows
Choi, Suhyoung
Projective deformations of weakly orderable hyperbolic Coxeter orbifolds
Church, Thomas
$\mathrm{FI}$-modules over Noetherian rings
Generating the Johnson filtration
The codimension-one cohomology of SL(n,Z)
Cieliebak, Kai
Symplectic topology of Mañé's critical values
Ciocan-Fontanine, Ionut
Virtual fundamental classes via dg–manifolds
Clader, Emily
Pixton's double ramification cycle relations
Clark, Alexander
Classifying matchbox manifolds
Clark, David
Fixing the functoriality of Khovanov homology
Claudon, Benoît
The fundamental group of compact Kähler threefolds
Cleary, Sean
Addendum to "commensurations and subgroups of finite index of Thompson's group F''
Commensurations and subgroups of finite index of Thompson's group F
Coates, Thomas
Quantum periods for 3-dimensional Fano manifolds
Wall-crossings in toric Gromov–Witten theory I: crepant examples
Cochran, Thomas
Filtering smooth concordance classes of topologically slice knots
Homology and derived series of groups
Homology and derived series of groups II: Dwyer's Theorem
Knot concordance and higher-order Blanchfield duality
Coffey, Joseph
Symplectomorphism groups and isotropic skeletons
Cogolludo-Agustín, José
Characteristic varieties of quasi-projective manifolds and orbifolds
Quasi-projectivity of even Artin groups
Cohen, Frederick
On the homology of the space of knots
Cohen, Marshall
The surjectivity problem for one-generator, one-relator extensions of torsion-free groups
Cohen, Ralph
Topological Hochschild homology of Thom spectra and the free loop space
Cohn, Henry
New upper bounds on sphere packings II
Optimal simplices and codes in projective spaces
Rigidity of spherical codes
Colding, Tobias
Width and finite extinction time of Ricci flow
Width and mean curvature flow
Colin, Vincent
Constructions controlees de champs de Reeb et applications
Homologie de contact des variétés toroïdales
Sutures and contact homology I
Colin de Verdière, Éric
On the Complexity of Immersed Normal Surfaces
Collier, Brian
The geometry of maximal components of the PSp(4,R) character variety
Collins, Tristan
Sasaki-Einstein metrics and K-stability
Coman, Dan
Equidistribution for sequences of line bundles on normal Kähler spaces
Comte, Georges
Grothendieck ring of semialgebraic formulas and motivic real minor fibers
Conant, James
Morita classes in the homology of automorphism groups of free groups
Tree homology and a conjecture of Levine
Whitney tower concordance of classical links
Conlon, Ronan
Quasi-asymptotically conical Calabi-Yau manifolds
Connolly, Francis
The surgery obstruction groups of the infinite dihedral group
Topological rigidity and $H_1$-negative involutions on tori
Cooper, Daryl
Deforming convex projective manifolds
Dehn filling and the geometry of unknotting tunnels
Flexing closed hyperbolic manifolds.
On the virtual Betti numbers of arithmetic hyperbolic 3—manifolds
Some surface subgroups survive surgery
Three-manifolds, virtual homology, and group determinants
Ubiquitous quasi-Fuchsian surfaces in cusped hyperbolic 3-manifolds
Virtually Haken fillings and semi-bundles
Cornea, Octavian
Lagrangian topology and enumerative geometry
Rigidity and uniruling for Lagrangian submanifolds
Cornulier, Yves
Quasi-isometrically embedded free sub-semigroups
Cortez, María
Some examples of repetitive, non-rectifiable Delone sets
Corti, Alessio
Asymptotically cylindrical Calabi-Yau 3-folds from weak Fano 3-folds
Quantum periods for 3-dimensional Fano manifolds
Coskunuzer, Baris
Asymptotic H-plateau problem in H^3
Generic uniqueness of least area planes in hyperbolic space
Costantino, Francesco
6j—symbols, hyperbolic structures and the volume conjecture
An analytic family of representations for the mapping class group of punctured surfaces
Costello, Kevin
A dual version of the ribbon graph decomposition of moduli space
Topological conformal field theories and gauge theories
Cotton-Clay, Andrew
Symplectic Floer homology of area-preserving surface diffeomorphisms
Coulon, Rémi
Growth and order of automorphisms of free groups and free Burnside groups
Courte, Sylvain
Contact manifolds with symplectomorphic symplectizations
Crisp, John
Automorphisms and abstract commensurators of 2—dimensional Artin groups
Automorphisms of 2—dimensional right-angled Artin groups
Cristofaro-Gardiner, Daniel
Torsion contact forms in three dimensions have two or infinitely many Reeb orbits
Crowley, Diarmuid
New invariants of G_2-structures
The Gromoll filtration, KO-characteristic classes and metrics of positive scalar curvature
The topology of Stein fillable manifolds in high dimensions II.
Culler, Marc
Characteristic subsurfaces, character varieties and Dehn fillings
Orderability and Dehn filling
Czapla, Malgorzata
Definable triangulations with regularity conditions